# SDR FDEA201911042853

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 74,161 hours, 18,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS  616     29-02  8465     03NOV19  EWR  FACT  U  LOGPAGES:3153051  RECEIVED AT CRUISE "HYD 3 ELEV OFF" ALERT LEV1.  QTY HYD 3 WAS 5.9 WELL BELOW CYAN LINE.FOLLOWED  QRH.QTY CONTINUED TO DECREASE TO 2.4 THEN AUTO SHUT  DOWN. #3 HYD SYSTEM WENT DOWN TO 2.0 STABILIZED  WITH ZERO PRESSURE...PRESSURIZED #3 SYSTEM TO LOWER  GEAR AND QTY WENT TO ZERO.AFTER LANDING WHEN  DEPRESSURIZED WENT TO 1.2....  SHGN 03NOV19 20:39   EWR U  INSPECTION FOUND HYDRAULIC LEAK COMING FROM A 1/4"  HYDRAULIC LINE FROM A FACTORY SWAGED FITTING IN  RIGHT WHEEL WELL FWD WALL GOING TO SPOILER SERVO  ACTUATOR. LEAK AREA MARKED WITH RED STREAMER.  SHGN 04NOV19 07:19   EWR U  FACT 04NOV19 10:43   EWR U  INSPECTED AND REPLACED PRESSURE/CASE DRAIN FILTERS  AND FOUND NO CONTAMINANTS. REMOVED AND REPLACED  UPPER AND LOWER #3 ENGINE DRIVEN PUMPS DUE TO  HYDRAULIC QUANITY REACHED 0 AFTER GEAR EXTENSION  IAW AMM 29-11-20-4-1. OPS CHECK OK AND LEAK CHECK  GOOD.   FOUND HYDRAULIC LEAK COMING FROM A 1/4"  HYDRAULIC LINE FROM A FACTORY SWAGED FITTING IN  RIGHT WHEEL WELL FWD WALL GOING TO SPOILER SERVO  ACTUATOR. LEAK AREA MARKED WITH RED STREAMER.  SHGN 04NOV19 07:19   EWR U  ACP REPAIR OF HYD LINE USING RYNGLOK FITTING PER  AMM 20-10-01-2. LEAK CKS GOOD.
